# SDR AALA20130516016

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 38,723 hours, 16,047 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED T/E FLAP ASYMMETRY MESSAGE.  EMERGENCY DECLARED,  FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 7 SKEW SENSOR.  SYS GROUND CHECK NORMAL OPERATION.
